# SDR C2XA09SH345

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 19,184 hours, 10,245 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569382609SD
- Condition: Worn
- Location: Aileron Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON DAMPENER FITTING ON AILERON OTBD HAT BUSHING NOT INSTALLED (CAME OUT WITH BOLT).  MAINTENANCE REMOVED AND REPLACED LT AILERON DAMPENER FITTING ON AILERON IAW EMB-145XR SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
